# SDR COMA9810250

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120212
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 343100101
- Condition: Leaking
- Location: Lt Te Flap
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

BLUE HYDRAULIC SYSTEM FAILED WHEN FLAPS SELECTED FOR LANDING.  REPLACED THE LEFT HAND NACELLE FLAP ACTUATOR.
